# SDR SIMA200118501

- Difficulty date: July 4, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 301210
- Part serial: 1266
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - MAINTENANCE REPORTED THE PASSENGER DOOR EMERGENCY LIGHT TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY IAW ATR MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT RETURNED TO SERVICE.  (M)
